# SDR CALA2016051895374

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 46,564 hours, 20,156 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE DISPLAYED ON UPPER ECAM.  REPLACED NGL SENSOR 25GA.  ACCOMPLISHED BITE TEST IAW AMM 32-69-00.
